It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Re: Mirena and PMS?
Feb 10, 2007
I had the Mirena inserted 3 months ago...pms is worse (I've always had very bad PMS)...Now it lasts for 4-5 days instead of one or two...get VERY depressed and irritated....headaches...since my DR told me I needed to go through an adjustment period I'm waiting this out to see what happens.
I also take really good vitamins for perimenopausal women and use natural progesterone cream. I really hope this doesn't last as it is really unpleasant to say the least. But...I have gone from horribly nasty heavy periods to very light ones (but do spot constantly). I'd like to know what others are experiencing with Mirena and PMS





All times are GMT -7. The time now is 05:47 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!